# SDR MASA20210323108

- Difficulty date: February 14, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH67031825
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MID, FWD, AFT CAP ANGLES OF PASSENGER DOOR SURROUND STRUCTURE|FWD, MID AND AFT CAP ANGLES WERE REPLACED PER CRJ900 SRM 51-42-06-001-A01 AND SRM
